Buserelin spray and paraceptamol - Fertility Network UK

Fertility Network UK
19,119 members30,410 posts

Buserelin spray and paraceptamol

Hi lovely ladies

I have come home after a long day at work and have a nasty headache. I am currently on Buserelin spray ahead of my FET cycle. Is it okay if I take paracetamol?

Thanks for your advice. Xx

13 Replies
oldestnewest

Paracetamol is completely fine. Do not take any ibuprofen though. I got bad headaches on this too and had to resort to codeine. I found having a hot bath ans putting my head under the water helped too.xx

1 like
Reply

Thanks Cinderella, that’s really helpful and sorry for my slow reply. I have had a few more headaches over the last few days, I can’t seem to drink enough to keep them at bay! xx

1 like
Reply

It's really tough isn't it! I felt permanently hungover without the joy of a knees up!! Hopefully once you get onto the next stage you'll feel a little better, I know I did!xx

1 like
Reply

OMG that is exactly how I feel! Hadn’t thought about it like that. 😂I have started Progynova now too (oral and ‘down there’ tablets) but they have made me feel quite tired at the moment. Hoping I feel a bit more normal again by the weekend. xx

1 like
Reply

Ahhh the joys of progynova!!🤣😂Hope so too!xx

1 like
Reply

Ha ha, how did you feel when taking Progynova? I have been such a grumpy moo! I keep saying to my hubby, please don’t divorce me! Ha ha 😂xx

1 like
Reply

I really didnt feel too bad on progynova but I dont know if I'm one of the lucky ones. I was perhaps a bit more grumpy than normal....my hubby hasn't divorced me yet anyway!!🤣xx

1 like
Reply

😂🤣 Glad I’m not the only grumpy one. xx

1 like
Reply

Im sorry youre having bad headaches, I did too on Buserelin. Paracetamol is safe to take. I also found massaging peppermint oil on my temples provided a little relief. I hope the symptoms improve for you soon xx

1 like
Reply

Thank you for your reply and sorry for not getting back to you sooner. Glad it’s not just me! Will try peppermint oil too, thank you. xx

1 like
Reply

It is ok to take. Also, I know it sounds obvious but try to drink lots of water. I didn’t feel like drinking because the drugs made me really bloated, but when I made myself it really helped with the headaches x

1 like
Reply

Thanks for your reply Solly and sorry for not getting back to you sooner. I have been trying to drink as much as I can but it seems to not keep the headaches at bay at the moment. I think it might be the hot weather that isn’t helping! xx

Reply

You may also like...